# SDR CALA2018101502125

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRPHONE SYSTEM ANTENNA MOUNT SKIN HOLES HAVE ELEVEN HOLES THAT ARE DAMAGE/OUT OF ROUND/CORROSION AS MARKED ON EXTERIOR OF SKIN (SUPPORT TASK) AT REF. NR 9294752. REPAIRED RT AIRFONE SYSTEM ANTENNA MOUNT IAW EC/RA 5331-02272. DTA DIP LOG PAGE ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/ RA 5331-02272 ON OR BEFORE APRIL 04,2019. PERMANENT REPAIR TO B ADD PART 3 - PERMANENT REPAIR, TO BE DETERMINED BY ENGINEERING PLANNING TO CONTACT ENGINEERING AFTER MARCH 14, 2019 BUT BEFORE MARCH 24, 2019 REF EC/RA 5331-02272 ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/ RA 5331-02272 ON OR BEFORE APRIL 04, 2019. DIP APPROVED PER ECRA 5331-02272 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEWED INIT: >14MAR19 <24MAR19 PLN/ENG T/A: 04APR19 ...DB/N080276.
